# SDR SWIA202082051847

- Difficulty date: June 26, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERNAL SKIN LOWER EDGE, DOOR OPEN,  HAD GOUGES / SCRATCHES THROUGH PAINT.    REPAIRED PAX DOOR EXTERNAL SKIN REFERENCING REO.
